26891 articles – 20556 Notices  [english version]
Fiche détaillée Articles dans des revues avec comité de lecture
Stochastic Processes and their Applications 123 (2013) 2500-2521
Liste des fichiers attachés à ce document : 
PDF
convol190712.pdf(388.1 KB)
An infinite dimensional convolution theorem with applications to the efficient estimation of the integrated volatility
Emmanuelle Clement1, Sylvain Delattre2, Arnaud Gloter3

This paper proposes a general approach to obtain asymptotic lower bounds for the estimation of random functionals. The main result is an abstract convolution theorem in a non parametric setting, based on an associated LAMN property. This result is then applied to the estimation of the integrated volatility, or related quantities, of a diffusion process, when the diffusion coefficient depends on an independent Brownian motion.
1 :  LAMA - Laboratoire d'Analyse et de Mathématiques Appliquées
2 :  LPMA - Laboratoire de Probabilités et Modèles Aléatoires
3 :  Département de Mathématiques [Evry]
LAMN property – convolution theorem – diffusion process